Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 34, Number 4

All articles in this issue are freely accessible.

Variational thermodynamics of viscous compressible heat-conducting fluids
M. A. Biot.
Quart. Appl. Math. 34 (1977), 323-329
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 462246
Plane constantly-inclined MHD flow with isometric geometry
O. P. Chandna and H. Toews.
Quart. Appl. Math. 34 (1977), 331-337
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449174
Viscous effects on perturbed spherical flows
Andrea Prosperetti.
Quart. Appl. Math. 34 (1977), 339-352
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99652
Interaction of two vortices in a flued with lower stagnation pressure
Lu Ting.
Quart. Appl. Math. 34 (1977), 353-363
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99651
A structural optimization solution to a branch-and-bound problem
O. E. Lev.
Quart. Appl. Math. 34 (1977), 365-371
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 459615
Theory of multi-diffusion flames
T. M. Liu and H. H. Chiu.
Quart. Appl. Math. 34 (1977), 373-383
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99650
Bending waves in shells
C. R. Steele.
Quart. Appl. Math. 34 (1977), 385-392
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 455740
The shape of the strongest column and some related extremal eigenvalue problems
Earl R. Barnes.
Quart. Appl. Math. 34 (1977), 393-409
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 493674
De Giorgi’s counterexample in elasticity
Paolo Podio Guidugli.
Quart. Appl. Math. 34 (1977), 411-419
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 464858
On the stability of an operator equation modeling nuclear reactors with delayed neutrons
J. A. Walker and E. F. Infante.
Quart. Appl. Math. 34 (1977), 421-427
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 446262
Asymptotic behavior of temperature in a nonlinear radiating, linear absorbing rod of finite length
C. V. Pao.
Quart. Appl. Math. 34 (1977), 429-435
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 462243
A crack in an anisotropic elastic slab
D. L. Clements.
Quart. Appl. Math. 34 (1977), 437-443
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99649

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website